Previous |  Up |  Next


Title: Optimal and analytical results of $M/E_k/1:\infty(FC\ FS)$ queueing model (English)
Author: Verma, Rakesh Kumar
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 18
Issue: 4
Year: 1982
Pages: 269-277
Category: math
MSC: 60K25
MSC: 90B22
idZBL: Zbl 0504.90020
idMR: MR688366
Date available: 2009-09-24T17:28:31Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] R. K. Gupta V. Srinivasan P. L. Yu: Optimal State-Dependent Pricing Policies for a Class of Stochastic Multi - Unit Rental System.Graduate School of Business, Research Report No. 280, Stanford University 1975.
Reference: [2] S. A. Lippman: Applying a new device in the optimization of exponential queueing systems.Oper. Res. 23 (1975), 687-710. MR 0443125
Reference: [3] F. T. Man: Optimal control of time varying queueing systems.Management Sci. 19 (1973), 1249-1256. MR 0334343
Reference: [4] B. Tilt: Queueing Process with Optimization by One or More Decision Makers.Ph. D. Thesis, G. I. T. (1977).
Reference: [5] A. J. Rolf: The Control of a Multiple Facility Multiple Channel Queueing System with Parallel Input Streams.Technical Report No. 22, Graduate School of Business, Stanford University 1965.
Reference: [6] J. Young: Administrative control of multiple channel queueing systems with parallel input streams.Oper. Res. 14 (1966), 145-156.
Reference: [7] N. Hadidi: A queueing model with variable arrival rates.J. Periodica Mathematica Hungarica 6 (1975), 39-47. MR 0375513


Files Size Format View
Kybernetika_18-1982-4_3.pdf 415.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo